MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558640
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient exact age is unknown; however, it was reported that the patient was over the age of 18.(b)(6).(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophageal dilation procedure performed on (b)(6) 2022.During the procedure, the balloon could not be filled while being inflated.The balloon was removed and tested outside the patient.The customer found the balloon was ruptured.Reportedly, the balloon ruptured under 15mm/3atm.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a2: patient exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1: this event was reported by the sales representative.The reported healthcare facility is: (b)(6).Block h6: device code a0402 captures the reportable event of balloon burst.Block h10: investigation result: the returned cre pro wireguided dilatation balloon was analyzed and a visual examination found that the balloon and the catheter of device had no damages.A functional inspection was performed by connecting the device to an alliance inflation system.The balloon inflated without problem, and it was able to maintain its pressure.The reported event of balloon burst was not confirmed.Product analysis determined the device was returned in good condition, with the capability of being inflated and holding pressure.Therefore, the most probable root cause cannot be determined as no problem was detected.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15974056
Report Number3005099803-2022-07333
Device Sequence Number12502544
Product Code FGE
UDI-Device Identifier08714729797524
UDI-Public08714729797524
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Model NumberM00558640
Device Catalogue Number5864
Device Lot Number0029827561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale